# SDR YV3R2022030400520

- Difficulty date: February 16, 2022
- Submitted: March 4, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: JA76E
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14444
- Aircraft time: 42 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6300 · Main Rotor Drive System
- Part: None
- Part number: C0512
- Part serial: 9752
- Condition: None
- Part time: 42 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-2 COLUMN SPRINGS DID NOT ACTUATE SIMULTANEOUSLY.
